# SDR HNAA2019040700090

- Difficulty date: April 4, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 47,621 hours, 40,922 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sleeve
- Condition: Torn
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

604     36-21  2049321  04APR19  CLT  CLOSE
      AT 8000 FT BLD 1 LEAK WARNING MSG ON EICAS, FOLLOWED QRH, SHUT OFF CROSSFEED AND PUSH OUT AFFECTED BLD SWITCH, MSG EXTINGUISHED AFTER 4 MINUTES. NO ICING.
                                          25056    00 DS
      HISTORY: NO
FACT  04APR19  18:12  CLT
            INSPECTED AND FOUND ORANGE SLEEVE RIP AT 3 WAY PIPE AT NO 1 PACK, R\R SLEEVE OPS AND LEAK CHECK GOOD OK
            FOR SERVICE.
